# SDR CALA2023022700549

- Difficulty date: February 24, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N39418
- Make and model: Boeing 737-900ER
- Aircraft serial: 33456
- Aircraft time: 46,862 hours, 16,414 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 148A359515
- Condition: Gouged
- Location: R Hori Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FUSE SKIN IS DEEPLY GOUGED JUST AFT OF RH HORIZONAL STAB UPR MOVEABLE SEAL TRACK. GRID MAPPED DAMAGED AREA.  LENGTH AND WIDTH ARE 1.00" X 0.50" BLENDED DAMAGED AREA.  REF SRM 53-80-01. ACP''D HFECPER NDT PT6, 51-00-00-23, NO CRACKS NOTED. AND MAX DEPTH IS 0.038". PERFORMED MATERIAL THICKNESS CHECK PER 737 NTM PART 4 51-00-00 PROCEDURE 3. MEASURENTS RECORDED ON GRID ENGINEERING SHEET. PARTS USED:  ,QTY :1 ACP''D DVI AND HFEC INSPECTION PER AVO 10444 ITEMS A2, A3, A4, AND A5. GENERATED LP 3827262, 3827349, AND 3827369. DAMAGED SKIN HAS NOT BEEN TRIMMED OUT. DVI FOUND NO ADDITIONAL INTERNAL DAMAGES. VERIFIED .063 2024-T3.  CLAD. P.O. 83102700141 AND ALSO VERIFIED -3 REPLACMENT FILLER SKINFABICATE FROM .100 2024-T3 CLAD .P.O. 116444330. TRIMED OUT DAMAGE FUSELAGE SKIN SECTION AS SHOWN IN FIG. 5 REF. MATERIAL VERIFICTION OF  -1 DOUBLER AND -2 TRIPLER.  FABRICATE ACP''D HFEC ON FUSELAGE CUT OUT PER NDT PT6, 51-00-00 -23, NO AVO# 10444 REV.A, STEP: A.1. READY FOR HFEC INSPECTION OF TRIM FROM .063 2024-T3.  CLAD. P.O. 83102700141. CRACK INDICATIONS NOTED. OUT EDGES. MATERIAL VERIFICATION OF -3 REPLACMENT FILLER SKINFABICATE FROM .100 2024-T3 CLAD .P.O. 116444330. INSPECTED PERFORMED ADDITIONAL INSURANCE CUT OUT BY .040 OF FUSELAGE SKIN AT DAMAGE AREA REF. AVO# 10444 REV.A, STEP: A.1.(A) DESCREPANCY LOG PAGES GENERATED LP 3827262, 3827349, AND 3827369 PERFORMED ADDITIONAL INSURANCE CUT OUT BY +.040 OF FUSELAGE SKIN HAVE BEEN WORKED AND CLEARED AT DAMAGE AREA REF. AVO# 10444 REV.A
